# SDR USAA2013120900014

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 43,474 hours, 15,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLASHLIGHT AT REAR GALLEY, ACFT LT , NOT FLASHING.  R & R AFT LT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY IAW AMM 25-65-53, OPERATIONS CHECKED GOOD.
